Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 93, Number 3, 1 November 1994

Favourites:
ADD
Favourites:
ADD

Exact Free Surface Flows for Shallow Water Equations I: The Incompressible Case
pp. 251-274(24)
Authors: Sachdev, P. L.; Vaganan, B. Mayil

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more